|کد مقاله||کد نشریه||سال انتشار||مقاله انگلیسی||ترجمه فارسی||نسخه تمام متن|
|5774935||1413570||2017||18 صفحه PDF||سفارش دهید||دانلود رایگان|
We show that certain symmetric seminorms on Rn satisfy the Leibniz inequality. As an application, we obtain that Lp norms of centered bounded real functions, defined on probability spaces, have the same property. Even though this is well-known for the standard deviation it seems that the complete result has never been established. In addition, we shall connect the results with the differential calculus introduced by Cipriani and Sauvageot and Rieffel's non-commutative Riemann metric.
Journal: Journal of Mathematical Analysis and Applications - Volume 452, Issue 1, 1 August 2017, Pages 708-725